# SDR SWAA2025121651934

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 71,106 hours, 42,753 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST HANDLE BROKEN.   INSTALLED A SERVICEABLE ASSIST HANDLE ONTO THE R1 DOOR FROM FWD LAVATORY IAW AMM 52-11-31. OK TO CONTINUE IAW MEL 25-10-01, SP1B AUTH 297294.  R&R DOOR ASSIST HANDLE PER SIP.
